# SDR 97FDEA00396

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 651862013
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR NR 4 TRANSVERSE BEAM HAS TWO CRACKS IN O/B RADIUS.  *S/D*   REMOVED AND REPLACED FWD CARGO DOOR NR 4 TRANSVERSE BEAM IAW FED SRM 51-30-2.
